# SDR 08FDEA00712

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD T/R TRANSLATOR SLEEVE IS CRACKED IN THE UPPER CORNER.  REMOVED OLD SEALANT AND RESEALED IAW SRM 51-76-10 AND 51-10-30. PAINTED IAW SRM 51-23-10.
